# SDR REXA2024102901121

- Difficulty date: February 21, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 22,420 hours, 16,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341176
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENING ANGLE AT FS 280 RBL26 PN:CC670-34117-6 IS CRACKED AND REQUIRES REPLACEMENT. REMOVED STIFFENING ANGLE AT FS 280 RBL 26 PN: CC670-34117-6 IAW CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED NEW STIFFENING ANGLE PN CC670-31147-6 IAW CRJ900 SRM 51-42-06-001-001-A01
